# SDR V0XD20200217001

- Difficulty date: January 31, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 40,783 hours, 30,489 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH INBRD FLAP DENTED ON LOWER SKIN AND RIB BETWEEN FLS. 30.00 AND 36.00 APPOXIMATLEY 9.1 INCHES FROM TRAILING EDGE . CORRECTIVE ACTION: ACCOMPLISHED PERMANENT REPAIR TO RH INBRD FLAP LOWER SKIN BY CUTTING OUT DAMAGED SKIN, FABRICATING AND INSTALLING REPPAIR PARTS IAW CRJ 700 SRM 57-52-01, TYPE IV REPAIR PERFROMED.
